# SDR DALA2016102307459

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 34,572 hours, 23,670 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON APRON FOUND TO BE CRACKED IN FOUR LOCATIONS.  REPAIRED IAW ER/A 552108-14.
